On the Stability of Fully Implicit Block Backward Differentiation Formulae

Authors

  • Zarina Bibi Ibrahim
  • Rozita Johari
  • Fudziah Ismail
  • Mohamed Suleiman

DOI:

https://doi.org/10.11113/matematika.v19.n.504

Abstract

This paper focuses on obtaining stability regions of numerical methods for ordinary differential equations (ODEs). In particular, the aim of this paper is to construct a stability region for method of Two Point Block Backward Differentiation Formulae (BDF). For the method to be of practical importance, the stability region must cover the whole of the negative half-plane. Keywords: Stability region; block; backward differentiation formulae.

Downloads

Published

2003-12-01

How to Cite

Ibrahim, Z. B., Johari, R., Ismail, F., & Suleiman, M. (2003). On the Stability of Fully Implicit Block Backward Differentiation Formulae. MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics, 19, 83–89. https://doi.org/10.11113/matematika.v19.n.504

Issue

Section

Mathematics